# SDR CALA2018100802073

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 94,155 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9459727 - DOOR LT NR 1 AFT, LT NR 4 AFT EXIT INDICATOR REPLACED AND OPERATIONAL TEST FOUND NORMAL AS PER AMM 33-51-01- 960-801 REV83. DOOR LT NR 1 AFT, LT NR 4 AFT EXIT INDICATOR REPLACED AND OPERATIONAL TEST FOUND NORMAL AS PER AMM 33-51-01-960-801 REV83.
